| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that patient underwent cataract surgery.During preparation the intraocular lens (iol) system was pinched by the injector plunger in the cartridge nozzle.A different, identical iol was used for implantation and surgery completed without any complications.There no patient harm and no patient contact.